# SDR CALA2012061900406

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 45,399 hours, 23,657 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1515
- Condition: Defective
- Location: Cockpit
- Part time: 30,247 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING CLE, FLAPS 5 SELECTED.  FLAPS ONLY EXTENDED TO BETWEEN 1 AN 2, RAN QRH ALT EXTEND TO 15 OK.  REMOVED AND REPLACED FLAP INDICATOR REF TASK 27-58-41 PG BLOCK 401.  RESAFTIED ALT FLAPS SWITCH OPS CHECK GOOD FILED SDR ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356684  SN OFF 01515 INDICATOR, POSI  OFF 24-2785-9-0001 1515 ON 24-2785-9-0001 3295.
